# SDR CA010112018

- Difficulty date: December 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 8,938 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Cracked
- Location: T/R Hub
- Part time: 2,756 hours
- Component: Tail Rotor Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 15 MM CRACK ON TRAILING EDGE ON UPPER AND LOWER SURFACE ORIGINATING UNDER TRIM TAB. SEE ATTACHED PHOTO WITH TRIM TAB REMOVED. NOT DETECTED UNTIL TRIM TAB REMOVED FOR ANOTHER REASON. TC COMMENTS: THIS PARTICULAR BLADE HAS A LIFE OF 4000 HOURS BUT WAS FOUND CRACKED AT 2756.3 HOURS. THIS IS SECOND TIME ORIGINATOR HAS FOUND A CRACK  IN THIS AREA AT TE TRIM TAB (SEE SDR 20010112017).
